# SDR SWIA200718929

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 10,653 hours, 9,272 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6681 - AFT FLOOR LEVEL LIGHT STRIP IS INOP.  REPLACED AFT INVERTER.  OPS CHECK GOOD.
